Bernstein�Szego's Theorem for Sobolev Orthogonal Polynomials

Martinez-Finkelshtein, A.
January 2000
Constructive Approximation;Jan2000, Vol. 16 Issue 1, p73
Academic Journal
Studies the theorem for Sobolev orthogonal polynomials. Asymptotics for the sequence of orthogonal polynomials with respect to the inner product; Finite positive Borel measures.


Related Articles

  • Jost functions and Jost solutions for Jacobi matrices, I. A necessary and sufficient condition for Szego asymptotics. Damanik, David; Simon, Barry // Inventiones Mathematicae;Jul2006, Vol. 165 Issue 1, p1 

    We provide necessary and sufficient conditions for a Jacobi matrix to produce orthogonal polynomials with Szego asymptotics off the real axis. A key idea is to prove the equivalence of Szego asymptotics and of Jost asymptotics for the Weyl solution. We also prove L 2 convergence of Szego...

  • Ces�ro Means of Orthogonal Expansions in Several Variables. Dai, Feng; Xu, Yuan // Constructive Approximation;Feb2009, Vol. 29 Issue 1, p129 

    Ces�ro ( C, d) means are studied for orthogonal expansions with respect to the weight function $\prod_{i=1}^{d}|x_{i}|^{2\kappa_{i}}$ on the unit sphere, and for the corresponding weight functions on the unit ball and the Jacobi weight on the simplex. A sharp pointwise estimate is...

  • Asymptotics of derivatives of orthogonal polynomials on the real line. Levin, E.; Lubinsky, D.S. // Acta Mathematica Hungarica;Jan2008, Vol. 118 Issue 1/2, p115 

    We show that uniform asymptotics of orthogonal polynomials on the real line imply uniform asymptotics for all their derivatives. This is more technically challenging than the corresponding problem on the unit circle. We also examine asymptotics in the L 2 norm.

  • Spectral Analysis of the Free Orthogonal Matrix. Banica, Teodor; Collins, Benoit; Zinn-Justin, Paul // IMRN: International Mathematics Research Notices;Sep2009, Vol. 2009 Issue 17, p3286 

    We compute the spectral measure of the standard generators uij of the Wang algebra Ao(n). We show, in particular, that this measure has support , and that it has no atoms. The computation is done by using various techniques, involving the general Wang algebra Ao(F), a representation of SUq2 due...

  • CANONIC INFERENCE AND COMMUTATIVE ORTHOGONAL BLOCK STRUCTURE. Carvalho, Francisco P.; Mexia, João Tiago; Oliveira, M. Manuela // Discussiones Mathematicae: Probability & Statistics;2008, Vol. 28 Issue 2, p171 

    It is shown how to define the canonic formulation for orthogonal models associated to commutative Jordan algebras. This canonic formulation is then used to carry out inference. The case of models with commutative orthogonal block structures is stressed out.

  • Tight Frames and Their Symmetries. Vale, Richard; Waldron, Shayne // Constructive Approximation;2005, Vol. 21 Issue 1, p83 

    The aim of this paper is to investigate the symmetry properties of tight frames, with a view to constructing tight frames of orthogonal polynomials in several variables which share the symmetries of the weight function, and other similar applications. This is achieved by using representation...

  • On L p -Discrepancy of Signed Measures. Andrievskii, V.V.; Blatt, H.-P. // Constructive Approximation;2002, Vol. 18 Issue 1, p19 

    We consider L[SUPp]-discrepancy estimates between two Borel measures supported on the interval [-1, 1] and give applications to the distribution of zeros of orthogonal polynomials. Thereby we obtain a new interpretation to the different local zero behavior of Pollaczek polynomials.

  • An infinite sum of products of Jacobi polynomials. Farrell, R. A.; Gray, E. P.; Hart, R. W. // Journal of Mathematical Physics;Oct88, Vol. 29 Issue 10, p2175 

    Starting with a formula by Noble [Proc. Cambridge Philos. Soc. 59, 363 (1963), Eq. (16)] for a certain sum of products of Jacobi polynomials, another sum of this type is evaluated.

  • Variational principles and orthogonal polynomials. Case, K. M. // Journal of Mathematical Physics;Mar1986, Vol. 27 Issue 3, p849 

    It is known that there is a close relationship between the theories of scattering and orthogonal polynomials. Here variational principles analogous to those of scattering theory are shown to hold for problems involving difference equations such as those for orthogonal polynomials. Some...


Read the Article


Sign out of this library

Other Topics